Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 7 > Expansion of Function z ln z in the...
< Back to Volume

Expansion of Function z ln z in the Quasi-Reciprocal Continued Fraction

Download PDF

Abstract:

Expansion of function z ln z in the quasi-reciprocal continued fraction has been obtained. Convergence region of expansion has been established.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 7)
Pages:
1-9
DOI:
10.18052/www.scipress.com/IJARM.7.1
Citation:
M. M. Pahirya "Expansion of Function z ln z in the Quasi-Reciprocal Continued Fraction", International Journal of Advanced Research in Mathematics, Vol. 7, pp. 1-9, 2016
Online since:
Dec 2016
Export:
Distribution: